Got to start taking this because of low iron stores; and GP is insisting on referral to gastro-enterologist to find whether any internal bleeding as I am on blood thinner for heart arrhythmia - I am already seeing one because of gastritis and SOD. She says to take with Vit C.
Both can cause gastritis, which I already have, plus lots of other gastro-intestinal problems, including making you feel sick. I am tempted to bin all of it - you take one tablet for one thing and it causes other problems, it seems to me.
I really do not need to feel sick, nor have existing problems made worse.
Luckygirl Mon 30-Dec-19 18:37:01
MawB Mon 30-Dec-19 18:48:23
Septimia Mon 30-Dec-19 18:49:32
Hetty58 Mon 30-Dec-19 19:00:36
BlueSky Mon 30-Dec-19 19:15:45
Xrgran Mon 30-Dec-19 19:24:38
Luckygirl Thu 02-Jan-20 15:08:24
BlueSky Thu 02-Jan-20 18:20:11
Luckygirl Thu 02-Jan-20 22:13:43
Luckygirl Thu 02-Jan-20 22:13:54